# SDR IPXA2022012078073

- Difficulty date: January 6, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Panel
- Part number: WSP0786501
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD CABIN FLOOR PANEL WSP0786-501 HAS CORROSION BETWEEEN STA. Y=475.000-Y=503.175 AND X=-17.00-X=27.5.REMOVED AND REPLACED CORRODED FLOOR PANEL IAW SRM 53-21-10 AND 51-21-01 (MINOR).
